# SDR USAA2011122800009

- Difficulty date: December 8, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 30,838 hours, 20,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LOWER DOOR SILL BETWEEN FR66 TO FR68, S23R.  REPAIRED LOWER DOOR SILL BETWEEN FR66 TO FR68, S23R IAW EA 133951.
